# SDR 99ZZZX2211

- Difficulty date: April 7, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911HW
- Make and model: Bell 212
- Aircraft serial: 31101
- Engine: Pwa PT6T3B
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 02527730007
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: FF
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS RETURNING FROM A FIRE FIGHTING MISSION IN THE STATE OF CHIAPUJ,MEXICO.  NR 1 ENGINE EXPERIENCED AN IN-FLIGHT SHUT DOWN.  AIRCRAFT LANDED AT A REMOTE DIRT STRIP.  MAINTENANCE PERSONNEL ON BOARD AIRCRAFT FOUND NR 1 ENGINE DRIVEN FUEL PUMP HAD FAILED.  REMOVED AND REPLACED PUMP ASSEMBLY.  AIRCRAFT RETURNED TO BASE.  FUEL PUMP DRIVE FROM GEARBOX TO FUEL PUMP SPLINES HAD STRIPPED AT FUEL PUMP SIDE.  FUEL PUMP HAD 2,160.3 HOURS TSO.  TBO IS 4,500 HOURS.  FUEL PUMP GAVE NO WARNING OF IMPENDING FAILURE.
